The Euler and Pontrjagin numbers of an n-manifold in ...n.
Commentarii mathematici Helvetici, Tome 60 (1985), pp. 193-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact real n-manifold, configuration of complex tangents, characteristic numbers, Euler number, Pontrjagin number, local hull of holomorphy, 4-plane bundles over a 4-manifold
@article{CMH_1985__60_140009,
author = {S.M. Webster},
title = {The {Euler} and {Pontrjagin} numbers of an n-manifold in ...n.},
journal = {Commentarii mathematici Helvetici},
pages = {193--216},
year = {1985},
volume = {60},
zbl = {0566.32015},
url = {http://geodesic.mathdoc.fr/item/CMH_1985__60_140009/}
}
S.M. Webster. The Euler and Pontrjagin numbers of an n-manifold in ...n.. Commentarii mathematici Helvetici, Tome 60 (1985), pp. 193-216. http://geodesic.mathdoc.fr/item/CMH_1985__60_140009/